# SDR 20030811

- Difficulty date: March 30, 2005
- Submitted: April 4, 2005
- Operation: Air carrier
- Aircraft: N293UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120293
- Aircraft time: 17,910 hours, 19,746 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Loose
- Location: Control Switch
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FORWARD CABIN DOOR WOULD NOT OPEN WITHOUT USING DOOR ACTUATOR BYPASS SWITCH.  AIRCRAFT WAS FERRIED TO MAINTENANCE BASE AND INVESTIGATION REVEALED SOLDER JOINTS NEEDED REPAIR ON FWD DOOR CONTROL SWITCH S0026. AIRCRAFT RETURNED TO SERVICE.
